|
On local uniqueness of the solution of boundary-value problems
V. D. Ponomarev Latvian State University Computing Center
Abstract:
In this paper we present conditions under which differentiability of the mappings F:ACn(I)→Ln(I) and Φ:ACn(I)→Rn at x0∈ACn(I) and the uniqueness of the solution of the boundaryvalue problem u′=F′(x0)(u), Φ′(x0)(u)=0 imply local uniqueness of the solution x0 of the boundary-value problem x′=F(x), Φ(x)=0.
Received: 24.07.1972
Citation:
V. D. Ponomarev, “On local uniqueness of the solution of boundary-value problems”, Mat. Zametki, 15:6 (1974), 891–895; Math. Notes, 15:6 (1974), 533–535
Linking options:
https://www.mathnet.ru/eng/mzm7420 https://www.mathnet.ru/eng/mzm/v15/i6/p891
|
Statistics & downloads: |
Abstract page: | 159 | Full-text PDF : | 75 | First page: | 1 |
|